# SDR P5CA2016020400022

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT CORE COWL NR 2 FRAME FOUND CHAFING NR 1 LT CORE COWL NR 2 FRAME CHAFING MARK AREA REPAIRED IAW NR; RE 71-13-11226, REV A, EO 44TSA.61 REV 0.
